# SDR SWAA2012073006294

- Difficulty date: July 25, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 41,460 hours, 23,883 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX613898
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DIVERSION - NR 1 ENGINE DRIVEN PUMP FAILED.  LOST A SYSTEM QUANTITY.  REMOVED AND REPLACED NR 1 ENGNE DRIVEN PUMP, CASE DRAIN FILTER, SYSTEM A HYDRAULIC EMPD, AND A HYDRAULIC EMDP ACOUSITC FILTER PER MM.
